MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-ESG-NXT
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Perforation of Esophagus (2399)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6 patient code e1022 is being used to capture the reportable event of esophageal perforation.Imdrf code f14 is being used to capture the reportable event of prolonged episode of care.Imdrf code f08 is being used to capture the reportable event of hospitalization or prolonged hospitalization.Imdrf code f2301 is being used to capture the reportable event of additional device required.Imdrf code f2203 is being used to capture the reportable event of imaging required.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt was used during an endoscopic sleeve gastroplasty procedure performed on (b)(6) 2025.During the procedure, the overstitch nxt device could not be advanced into the esophagus.A diagnostic scope was then used, which revealed a perforation just below the upper esophageal sphincter (ues).The perforation was partially closed, and the original procedure was cancelled.The patient was admitted to the hospital for observation, and two ct scans were performed.The patient was discharged on (b)(6) 2025.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22480861
Report Number3005099803-2025-03273
Device Sequence Number12886418
Product Code OCW
UDI-Device Identifier00811955020834
UDI-Public(01)00811955020834(11)241004(17)271004(10)AF06244
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-ESG-NXT
Device Catalogue NumberESS-ESG-NXT
Device Lot NumberAF06244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/11/2025
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown